Hi. I'd like to hear how PT-141 has worked for others, particularly regarding receptor desensitisation and tolerance from using it regularly.
Do you find that in the days after taking PT-141 your libido and erection strength (for males) are reduced?
My own experience: I've used PT-141 3 times. The first dose was 0.5mg and I felt nothing. A week later I took 1mg, felt slight nausea, but after 3h there was no sexual effect, so I took another 2mg 3h after that. My reasoning was that if it still did nothing, it must be fake. 1h later I got a very strong erection. Sexual desire didn't really increase — the erection was simply there. In the following days erections felt stronger, but desire was normal. A week later I took 2mg again, this time with my girlfriend, and yes, it was good sex, multiple rounds until she'd had enough. The days after I had sex with her again and erections felt stronger, though I wouldn't say PT-141 makes me hornier or alters my desire for sex. Now, 2 weeks later, I feel really uninterested in sex and struggle to get it up. I sometimes have ED but Viagra usually fixes it. This time, though, even Viagra doesn't help. I'm wondering whether this is due to the PT-141 and receptor desensitisation, or whether my body is just weak at the moment. My girlfriend comes tomorrow...
Do you find that in the days after taking PT-141 your libido and erection strength (for males) are reduced?
My own experience: I've used PT-141 3 times. The first dose was 0.5mg and I felt nothing. A week later I took 1mg, felt slight nausea, but after 3h there was no sexual effect, so I took another 2mg 3h after that. My reasoning was that if it still did nothing, it must be fake. 1h later I got a very strong erection. Sexual desire didn't really increase — the erection was simply there. In the following days erections felt stronger, but desire was normal. A week later I took 2mg again, this time with my girlfriend, and yes, it was good sex, multiple rounds until she'd had enough. The days after I had sex with her again and erections felt stronger, though I wouldn't say PT-141 makes me hornier or alters my desire for sex. Now, 2 weeks later, I feel really uninterested in sex and struggle to get it up. I sometimes have ED but Viagra usually fixes it. This time, though, even Viagra doesn't help. I'm wondering whether this is due to the PT-141 and receptor desensitisation, or whether my body is just weak at the moment. My girlfriend comes tomorrow...